# SDR WRNA201503310003

- Difficulty date: March 10, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N955AR
- Make and model: Doug MD-11F
- Aircraft serial: 48496
- Aircraft time: 68,614 hours, 18,155 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Corroded
- Location: Bs 1199
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACFT MAINTENANCE CHECK INSPECTORS FOUND CORROSION ON TOP SURFACE OF UPPER AUXILIARY FUEL TANK  BETWEEN STR 17 & 18 LT, STA 1199, LBL 108.
